# SDR DALA1106005530

- Difficulty date: January 10, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION STA 377, LBL 63 TO RBL 24, RL032.   REMOVED FLOORBEAM STA 377, RBL 31 TO LBL 33" IAW SRM 51-40-02, PAGE 1 TO 10.  FABRICATED FLOORBEAM AND 2 EA  SPLICES ANGLES AND 2 EA STRAPS.  INSTALLED FLOORBEAM, SPLICE ANGLES AND STRAPS IAW SRM 51-40-02, AND SRM 53-00-51, PAGE 204, REPAIR 3. REMOVED CORROSION STA 377 AT LBL 54",   FOUND WITHIN LIMITS IAW SRM 53-00-51, FIG 1, DETAIL III, TREATED AND PRIMED IAW SRM 51-20-01.
